Single-peakedness and strategy-proofness of generalized median voter schemes
AbstractWe identify, in a continuous multidimensional framework, a maximal domain of preferences compatible with strategy-proofness for a given generalized median voter scheme. It turns out that these domains are a variation of single-peakedness. A similar but stronger result for the discrete case and single-peakedness has been already obtained by Barberà et al. (1999). However, both results are independent and their proofs involve different arguments.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Social Choice and Welfare.
Volume (Year): 19 (2002)
Issue (Month): 1 ()
Note: Received: 27 July 1998/Accepted: 11 September 2000
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00355/index.htm
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Jordi MassóAuthor-Email: firstname.lastname@example.org & Alejandro Neme, 2002. "A Maximal Domain of Preferences for Tops-only Rules in the Division Problem," UFAE and IAE Working Papers 535.02, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Shuhei Morimoto, 2013. "Maximal domain for strategy-proof probabilistic rules in economies with one public good," Social Choice and Welfare, Springer, vol. 41(3), pages 637-669, September.
- Salvador Barberà, 2010.
"Strategy-proof social choice,"
420, Barcelona Graduate School of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.